Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

12-11-05 367.jpg

See, I was on minocyclin? for my acne and I broke out into hives. So I stayed off all medications and actually didn't shower for about 4 days. But after all the swelling was gone, my complexion actually improved for like...2 days.

    From the album:

    Bah!

    • 4 pictures
    • 0 comments
    • 7 image comments

    Photo Information for 12-11-05 367.jpg


    Recommended Comments

    Hey girl

    Ur skin isnt that bad it looks quite good here

    Yeh that drug can be a bitch I took it before Roaccutane and it was hell and i guess it didnt do jack for me

    Share this comment


    Link to comment

    i also broke out into large hives from minocycline.... my face looked fine after the allergic reaction...

    Share this comment


    Link to comment

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×